# SDR MALA040743

- Difficulty date: November 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 15,239 hours, 16,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 911231
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TEMP UNCONTROLABLE IN AUTO OR MANUAL.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED LEFT ACM IAW J/C 215181, OPS CHECK GOOD PN 776910-6 SN ON 911231 OFF 9803193.
